Alert archive / Wisconsin / Gale Watches in 2016
Gale Watch 3, NWS Green Bay, WI
NWS Green Bay, WI issued this gale watch at Feb 17, 2016, 3:34 AM CST. It took effect at Feb 18, 2016, 3:00 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 17, 2016, 3:34 AM CST (09:34 UTC)
- In effect from
- Feb 18, 2016, 3:00 PM CST
- Expired
- Feb 18, 2016, 3:49 AM CST
- In force
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
991 WHUS73 KGRB 170934 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 334 AM CST WED FEB 17 2016 ...GALE FORCE WINDS EXPECTED FROM THURSDAY AFTERNOON THROUGH FRIDAY EVENING... .A TIGHT PRESSURE GRADIENT AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM WILL CAUSE GUSTY SOUTHERLY WINDS LATE THURSDAY AFTERNOON AND THURSDAY NIGHT. WINDS WILL TURN SOUTHWESTERLY FRIDAY AFTERNOON THEN WESTERLY FRIDAY EVENING AS THE LOW PASSES TO THE NORTH. THE TIGHT PRESSURE GRADIENT WILL CAUSE SEVERAL PERIODS OF GUSTS APPROACHING OR EXCEEDING GALE FORCE. LMZ541>543-171745- /O.NEW.KGRB.GL.A.0003.160218T2100Z-160220T0300Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 334 AM CST WED FEB 17 2016 ...GALE WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY EVENING. * WINDS...SOUTH WINDS TO 30 KTS WITH GALE FORCE GUSTS TO AROUND 35 KTS THURSDAY AFTERNOON AND THURSDAY NIGHT...BECOMING SOUTHWEST FRIDAY AFTERNOON THEN WEST FRIDAY EVENING. * WAVES...5 TO 8 FEET THURSDAY AFTERNOON...BUILDING TO 8 TO 12 FEET THURSDAY NIGHT IN ICE FREE AREAS. WAVES WILL SLOWLY SUBSITE FRIDAY AFTERNOON AND FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ KURIMSKI
4 follow-up statements
254 WHUS73 KGRB 171515 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 915 AM CST WED FEB 17 2016 ...GALE FORCE WINDS EXPECTED FROM THURSDAY AFTERNOON THROUGH FRIDAY EVENING... .A TIGHT PRESSURE GRADIENT AHEAD OF APPROACHING LOW PRESSURE WILL CAUSE GUSTY SOUTHERLY WINDS LATE THURSDAY AFTERNOON AND THURSDAY NIGHT. WINDS WILL TURN SOUTHWESTERLY FRIDAY AFTERNOON THEN WESTERLY FRIDAY EVENING AS THE LOW PASSES TO THE NORTH. THE TIGHT PRESSURE GRADIENT WILL CAUSE SEVERAL PERIODS OF GUSTS APPROACHING OR EXCEEDING GALE FORCE. LMZ541>543-172315- /O.CON.KGRB.GL.A.0003.160218T2100Z-160220T0300Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 915 AM CST WED FEB 17 2016 ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY EVENING... * WINDS...SOUTH WINDS TO 30 KTS WITH GALE FORCE GUSTS TO AROUND 35 KTS THURSDAY AFTERNOON AND THURSDAY NIGHT...BECOMING SOUTHWEST FRIDAY AFTERNOON THEN WEST FRIDAY EVENING. * WAVES...5 TO 8 FEET THURSDAY AFTERNOON...BUILDING TO 8 TO 12 FEET THURSDAY NIGHT IN ICE FREE AREAS. WAVES WILL SLOWLY SUBSIDE FRIDAY AFTERNOON AND FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
452 WHUS73 KGRB 172111 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 311 PM CST WED FEB 17 2016 ...GALE FORCE WINDS EXPECTED FROM THURSDAY AFTERNOON THROUGH FRIDAY EVENING... .A TIGHT PRESSURE GRADIENT AHEAD OF APPROACHING LOW PRESSURE WILL CAUSE GUSTY SOUTHERLY WINDS LATE THURSDAY AFTERNOON AND THURSDAY NIGHT. WINDS WILL TURN SOUTHWESTERLY FRIDAY AFTERNOON THEN WESTERLY FRIDAY EVENING AS THE LOW PASSES TO THE NORTH. THE TIGHT PRESSURE GRADIENT WILL CAUSE SEVERAL PERIODS OF GUSTS APPROACHING OR EXCEEDING GALE FORCE. LMZ541>543-180515- /O.CON.KGRB.GL.A.0003.160218T2100Z-160220T0300Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 311 PM CST WED FEB 17 2016 ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY EVENING... * WINDS...SOUTH WINDS TO 30 KTS WITH GALE FORCE GUSTS TO AROUND 35 KTS THURSDAY AFTERNOON AND THURSDAY NIGHT...BECOMING SOUTHWEST FRIDAY AFTERNOON THEN WEST FRIDAY EVENING. * WAVES...5 TO 8 FEET THURSDAY AFTERNOON...BUILDING TO 8 TO 12 FEET THURSDAY NIGHT IN ICE FREE AREAS. WAVES WILL SLOWLY SUBSIDE FRIDAY AFTERNOON AND FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
860 WHUS73 KGRB 180251 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 851 PM CST WED FEB 17 2016 ...GALE FORCE WINDS EXPECTED FROM THURSDAY AFTERNOON THROUGH FRIDAY EVENING... .A TIGHT PRESSURE GRADIENT AHEAD OF APPROACHING LOW PRESSURE WILL CAUSE GUSTY SOUTHERLY WINDS LATE THURSDAY AFTERNOON AND THURSDAY NIGHT. WINDS WILL TURN SOUTHWESTERLY FRIDAY AFTERNOON THEN WESTERLY FRIDAY EVENING AS THE LOW PASSES TO THE NORTH. THE TIGHT PRESSURE GRADIENT WILL CAUSE SEVERAL PERIODS OF GUSTS APPROACHING OR EXCEEDING GALE FORCE. LMZ541>543-181100- /O.CON.KGRB.GL.A.0003.160218T2100Z-160220T0300Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 851 PM CST WED FEB 17 2016 ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY EVENING... * WINDS...SOUTH WINDS TO 30 KTS WITH GALE FORCE GUSTS TO AROUND 35 KTS THURSDAY AFTERNOON AND THURSDAY NIGHT...BECOMING SOUTHWEST FRIDAY AFTERNOON THEN WEST FRIDAY EVENING. * WAVES...5 TO 8 FEET THURSDAY AFTERNOON...BUILDING TO 8 TO 12 FEET THURSDAY NIGHT IN ICE FREE AREAS. WAVES WILL SLOWLY SUBSIDE FRIDAY AFTERNOON AND FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
919 WHUS73 KGRB 180949 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 349 AM CST THU FEB 18 2016 ...GALE FORCE WINDS EXPECTED FROM THIS AFTERNOON THROUGH FRIDAY EVENING... .A TIGHT PRESSURE GRADIENT AHEAD OF APPROACHING LOW PRESSURE WILL CAUSE GUSTY SOUTHERLY WINDS TODAY AND TONIGHT. WINDS WILL TURN SOUTHWESTERLY FRIDAY AFTERNOON THEN WESTERLY FRIDAY EVENING AS THE LOW PASSES TO THE NORTH. THE TIGHT PRESSURE GRADIENT WILL CAUSE SEVERAL PERIODS OF GUSTS APPROACHING OR EXCEEDING GALE FORCE FROM LATE THIS AFTERNOON THROUGH FRIDAY EVENING. A PERIOD OF SMALL CRAFT ADVISORY CONDITIONS IS EXPECTED AHEAD OF THE GALES THIS MORNING INTO EARLY THIS AFTERNOON. LMZ541>543-181800- /O.NEW.KGRB.SC.Y.0015.160218T1500Z-160218T2100Z/ /O.UPG.KGRB.GL.A.0003.160218T2100Z-160220T0300Z/ /O.NEW.KGRB.GL.W.0003.160218T2100Z-160220T0300Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 349 AM CST THU FEB 18 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 PM CST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM CST FRIDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 AM THIS MORNING TO 3 PM CST THIS AFTERNOON. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTH WINDS TO 30 KTS WITH GALE FORCE GUSTS TO AROUND 35 KTS LATE THIS AFTERNOON AND TONIGHT. SOUTH WINDS TO 30 KTS FRIDAY VEERING SW GALES TO 35 KTS FRIDAY AFTERNOON THEN BECOMING WEST TO 30 KNOTS FRIDAY EVENING. GUSTS TO 45 KTS. * WAVES...3 TO 5 FEET...BUILDING TO 6 TO 10 FEET THIS AFTERNOON...BUILDING TO 8 TO 12 FEET TONIGHT AND FRIDAY IN ICE FREE AREAS. WAVES WILL SLOWLY SUBSIDE FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KURIMSKI
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale watch went out at Feb 16, 10:24 PM CST, 5 hours 10 minutes earlier.
Area forecast discussion, Feb 16, 10:24 PM CST, 5 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1024 PM CST TUE FEB 16 2016 UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE .SHORT TERM...TONIGHT AND WEDNESDAY ISSUED AT 221 PM CST TUE FEB 16 2016 MAIN FCST FOCUS TO BE ON POTENTIAL LAKE EFFECT FOR N-CNTRL WI AND MIN TEMPS TNGT. THE 20Z MSAS SFC ANALYSIS INDICATED A CDFNT EXTENDED FROM SE ONTARIO SWWD THRU E-CNTRL WI TO ERN IA. A BAND OF SNOW SHWRS PRECEDED THIS CDFNT WITH VSBYS GETTING KNOCKED DOWN TO AROUND ONE MILE FOR A SHORT PERIOD OF TIME. ACCUMULATIONS WERE MINIMAL OVER ERN WI (JUST WET ROADS) COMPARED TO CNTRL WI EARLIER TODAY WHERE AROUND AN INCH OF SNOW FELL. VSBL SATL IMAGERY SHOWED THE LEADING EDGE OF DECREASING CLOUDS ACROSS NW WI...DUE TO A RDG OF HI PRES MOVING ACROSS THE ERN DAKOTAS. CDFNT TO EXIT THE REGION BY THIS EVENING...TAKING THE SYNOPTIC SNOW SHWRS WITH IT. THE RDG OF HI PRES IS FCST TO SLIDE EAST ACROSS THE UPR MS VALLEY TNGT AND BRING A GRADUAL DECREASE IN CLOUDS FOR MOST OF NE WI...ALONG WITH LIGHT WINDS. THE EXCEPTION WL BE N-CNTRL WI WHERE NW VEERING NORTH WINDS AND COLDER AIR MOVING OVER WRN LAKE SUPERIOR SHOULD BRING LAKE EFFECT SNOW SHWRS (AND CLOUDS) INLAND. THERE COULD BE A BRIEF PERIOD OF ACCUMULATING SNOW ACROSS VILAS CNTY THIS EVENING WITH FAVORABLE TRAJS AND DELTA-T VALUES IN THE UPR TEENS. HOWEVER...THESE FAVORABLE CONDITIONS DO NOT LAST LONG AS WINDS TURN NORTH (KEEPING BETTER SNOW BANDS TO OUR WEST) AND DRIER AIR GETS ADVECTED EWD AS THE SFC RDG APPROACHES. LATEST THINKING IS FORO UP TO AN INCH OF SNOW OVER PARTS OF VILAS CNTY. TEMPS WL BE TRICKY TNGT DEPENDING ON EXACTLY HOW MUCH CLEARING CAN OCCUR. HAVE LOWERED VALUES A LITTLE FROM THE PREVIOUS FCST...WITH ZERO TO 5 ABOVE N-CNTRL WI AND AROUND 10 ABOVE ELSEWHERE EXCEPT 10 TO 15 ABOVE NEAR LAKE MI. THIS SFC RDG WL MOVE ACROSS WI WED MORNING AND BE LOCATED JUST TO OUR EAST BY 00Z THU. EXPECT AT WORST A MIX OF SUN AND CLOUDS OVER THE FCST AREA WITH LIGHT WINDS TO PERSIST. IT WL BE COOLER COMPARED TO TUE...BY A GOOD 5 TO 10 DEGS. THIS WOULD PLACE MAX TEMPS PRIMARILY IN THE 20-25 DEG RANGE OR SLIGHTLY BELOW NORMAL FOR MID-TO-LATE FEBRUARY. .LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY ISSUED AT 221 PM CST TUE FEB 16 2016 UNSETTLED WEATHER PATTERN LATER THIS WEEK INTO EARLY NEXT WEEK. UPPER FLOW BECOMES MORE ZONAL THROUGH EARLY THIS WEEKEND...THEN TURNS BACK TOWARD A NORTHWEST FLOW REGIME TOWARD THE START OF EARLY NEXT WEEK AS THE WESTERN STATES RIDGE REBUILDS. THIS PATTERN WILL SUPPORT A WARMING TREND INTO THIS WEEKEND THEN RETURN TO NEAR OR SLIGHTLY BELOW NORMAL TEMPS FOR THE FIRST HALF OF NEXT WEEK. NO SIGNIFICANT PRECIPITATION IS EXPECTED. WARMER AIR RETURNING TO THE AREA LATER THIS WEEK WILL PROVIDE A WINTRY MIX FOR THE PRIMARY CONCERN FOR THIS PERIOD. DISPLAY OF SOUNDINGS SUGGESTS A LIGHT SNOW AND SLEET MIX AT THE ONSET THEN TURN TO A SLEET/RAIN OR FREEZING RAIN DEPENDING ON GROUND TEMPS. WILL LEAN MORE ON THE SLEET TYPE DUE TO MID LEVEL LAPSE RATES AND CONVECTIVE NATURE WITH THE WARM AIR ADVECTION. HOWEVER EACH RUN LIFTS THIS WARMER AIR IN QUICKER...SO THE WINDOW OF THE MIX VARIETY MAY BE A NARROWING AND PRIMARILY DURING THE THURSDAY EVENING PERIOD. EVENTUALLY PCPN TYPE WILL TURN TO ALL RAIN FRIDAY BEFORE A COLD FRONT DROPS THROUGH TO TURN BACK THE PCPN TYPE TO TO LIGHT SNOW OR A LIGHT RAIN SNOW MIX FRIDAY NIGHT FOR MOST LOCATIONS. MILD CONDITIONS TO CONTINUE INTO THE WEEKEND WITH BUILDING UPPER HEIGHTS AND PERHAPS SOME SUNSHINE SATURDAY ON TOP OF THE WARM MORNING START. MILD CONDITIONS TO CONTINUE INTO SUNDAY AHEAD OF ANOTHER SHORT WAVE WHICH SLIDES OVER THE NORTHERN GREAT LAKES REGION WITH A CLIPPER LOW PRESSURE SYSTEM. COLDER AIR WILL BEGIN TO SEEP SOUTHWARD IN THE WAKE OF THIS SYSTEM LATE THIS WEEKEND. NORTHWEST FLOW TO RETURN FOR AT LEAST THE FIRST HALF OF NEXT WEEK...WITH THE GFS MORE ACTIVE WITH SHORT WAVES DROPPING SOUTHEASTWARD AND TEMPS AT OR BELOW NORMAL LEVELS. MODELS DIVERT LATE NEXT WEEK WITH THE STRENGTH OF THIS COLD AIR...WITH THE GFS NOTICEABLY COLDER WITH A HIGHER AMPLITUDE FLOW WHILE THE ECMWF TRENDING MORE WITH NEAR NORMAL TEMPS. PROGS HAVE BACKED OFF WITH SHIFTING THIS WESTERN RIDGE EASTWARD SO A RETURN TO ANY WARMING TEMPS LATER NEXT WEEK LIKELY ON HOLD. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1021 PM CST TUE FEB 16 2016 COLDER AND DRIER AIR WAS MOVG BACK SWD. THAT HAS LEAD TO A DECR IN CLDS OVER ALL BUT THE LAKE-EFFECT REGIONS. THERE SEEMS TO BE ENOUGH WIND AND DRYING TO PREVENT MUCH FOG FORMATION...SO WL CONT TO DOWNPLAY FG IN THE TAFS. OUTSIDE OF THE LAKE-EFFECT REGION...GOOD FLIGHT CONDITIONS EXPECTED THROUGH TOMORROW. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....AK LONG TERM......TDH AVIATION.......SKOWRONSKI
Hazardous weather outlook, Feb 16, 10:26 PM CST, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1026 PM CST TUE FEB 16 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-171200- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 1026 PM CST TUE FEB 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT LAKE-EFFECT SNOW SHOWERS COULD RESULT IN SOME SLIPPERY SPOTS ON ROADWAYS IN THE LAKE-EFFECT REGION OF NORTH-CENTRAL WISCONSIN OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY A LIGHT WINTRY MIX IS POSSIBLE LATE THURSDAY AFTERNOON AND THURSDAY NIGHT...WHICH COULD LEAD TO SLIPPERY ROAD CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION WILL NOT BE NECESSARY. LMZ521-522-541>543-171200- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 1026 PM CST TUE FEB 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY GALE FORCE GUSTS ARE POSSIBLE THURSDAY AFTERNOON AND THURSDAY NIGHT. SKOWRONSKI
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.